Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Terms that are self-dual in Boolean algebras but not in MO2
 
 
Title: Terms that are self-dual in Boolean algebras but not in MO2
Author: Kelly, David
Padmanabhan, R.
Appeared in: Algebra universalis
Paging: Volume 60 (2009) nr. 2 pages 163-168
Year: 2009
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands